# SDR CA120115005

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, AN UNCOMMANDED AUTOFEATHER OCCURRED RESULTING IN AN OVERTORQUE. THE FDR DATA CONFIRMED THE OVERTORQUE AND THE TORQUE SIGNAL CONDITIONER UNIT FAULT INDICATOR WAS TRIGGERED. TROUBLESHOOTING IS ON-GOING.
